共 50 条
- [33] LATTICE OF GLOBAL SECTIONS OF SHEAVES OF CHAINS OVER BOOLEAN SPACES [J]. NOTICES OF THE AMERICAN MATHEMATICAL SOCIETY, 1976, 23 (06): : A574 - A574
- [36] Coherent Sheaves and Cohesive Sheaves [J]. COMPLEX ANALYSIS: SEVERAL COMPLEX VARIABLES AND CONNECTIONS WITH PDE THEORY AND GEOMETRY, 2010, : 227 - 244
- [38] Groupoid sheaves as quantale sheaves [J]. JOURNAL OF PURE AND APPLIED ALGEBRA, 2012, 216 (01) : 41 - 70
- [39] ON KLOOSTERMAN SUMS [J]. RUSSIAN ACADEMY OF SCIENCES IZVESTIYA MATHEMATICS, 1993, 41 (02): : 229 - 271
- [40] A LOCAL-GLOBAL MODEL FOR MULTIAGENT SYSTEMS Sheaves on the Category MAS [J]. ICAART: PROCEEDINGS OF THE 4TH INTERNATIONAL CONFERENCE ON AGENTS AND ARTIFICIAL INTELLIGENCE, VOL. 2, 2012, : 331 - 334